# SDR USAA010162

- Difficulty date: January 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 7120 · Engine Mount Section
- Part: Crossbeam
- Condition: Corroded
- Location: Eng Mount
- Part time: 5,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENGINE MOUNT CROSSBEAM CORRODED, BEARING BORE OF CROSS BEAM.  CORROSION LEVEL 1.  ENLARGED BORE .010 CHANFERED BORE, MPI ROTO PEEN.  INSTALLED OVERSIZED BEARING PER TYP REP 54-50-09.  (M)
